# SDR CALA2025022402420

- Difficulty date: February 21, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 83,057 hours, 15,951 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OPERATIONAL CHECK - EMERG FLOOR PROXIMITY LIGHTING SEAT 40FED - 43FED NOT COMING ON DURING LIGHT TEST TROUBLE SHOOTING CARRIED OUT, SUSPECT EMERG BATTERY POWER SUPPLY . R/R IAW AMM 33-51-07-002-006. FAULT NOT FIXED. REINSTALLED ORIGINAL POWER SUPPLY BOX WITH BATTERY. FURTHER TROUBLE SHOOTING CARRIED REF WDM 33-51-15 PG 3, FOUND ON CONNECTOR D9194 WIRE 4NS097-2035, HAD PULLED WIRES FROM CONNECTOR D9194, UNDER SEAT 44E. REQUIRES REINSTALLATION, WITH NEW PINS AND CONNECTOR REF SWPM. : WIRE NO/ CONNECTOR NO/ WDM SWDP WIRE HAS BEEN BAGGED UP UNDER SEAT 44E, SUSPECT BERNEDY CONNECTOR PN B9787-001 REQ & PINS REQ FOR JOB PN NEEDS TO BE INVESTIGATED REF SWPM 20-86-00 CABLE UNDER 44D FOUND DISCONECTED FROM ELECTRICAL CONNECTOR. NEW CABLE FITTED AS PER AIPC 23-34-51-76 AND WDM 33-51-15-1. EMERGENCY LIGHTS TEST CARRIED OUT; LIGHTS NOW OPERATE CORRECTLY.
